# SDR UALA2011051602421

- Difficulty date: May 16, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 59,431 hours, 20,798 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT ARM.  SECURED SURVIVAL KIT LANYARD AT SLIDE GIRT FOR DOOR 2 LEFT.
